# SDR CA080205008

- Difficulty date: February 4, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 6,872 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 7603 · Power Lever
- Part: Power Cable
- Part number: 540122519
- Condition: Frozen
- Location: Power Lever
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) DURING A TEST FLIGHT, THE LT POWER LEVER CABLE FROZE AND WOULD NOT RESPOND TO INPUTS. THE OAT AT THE TIME WAS -28 DEG C. THE POWER SETTING WAS AT MAX ITT FOR TEST PURPOSES.  SINCE THE PILOT COULD NOT REDUCE POWER, THE ENGINE WAS SHUTDOWN AND THE PROPELLER WAS FEATHERED. THE AC RETURNED TO THE AIRPORT AND LANDED WITHOUT INCIDENT. UPON INVESTIGATION, MOISTURE WAS FOUND IN THE POWER LEVER CABLE. THE MOISTURE WAS REMOVED FROM THE CABLE AND THE CABLE WAS INSPECTED SERVICEABLE. THE AC WAS RETURNED TO SERVICE. (TC NR 20080205008)
